JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ω-MODULES OVER COMMUTATIVE RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ω-MODULES OVER COMMUTATIVE RINGS
Yin, Huayu; Wang, Fanggui; Zhu, Xiaosheng; Chen, Youhua;
  PDF(new window)
 Abstract
Let R be a commutative ring and let M be a GV -torsionfree R-module. Then M is said to be a -module if (R/J, M)
 Keywords
GV-ideal;GV-torsionfree module;w-module;-Noetherian ring;Krull ring;
 Language
English
 Cited by
1.
MODULE-THEORETIC CHARACTERIZATIONS OF KRULL DOMAINS,;

대한수학회보, 2012. vol.49. 3, pp.601-608 crossref(new window)
2.
TWO GENERALIZATIONS OF LCM-STABLE EXTENSIONS,;;;

대한수학회지, 2013. vol.50. 2, pp.393-410 crossref(new window)
3.
LOCALIZATION OF INJECTIVE MODULES OVER ω-NOETHERIAN RINGS,;;

대한수학회보, 2013. vol.50. 2, pp.475-483 crossref(new window)
4.
Module-theoretic Characterizations of Strongly t-linked Extensions,;;

Kyungpook mathematical journal, 2013. vol.53. 1, pp.25-35 crossref(new window)
5.
INJECTIVE MODULES OVER ω-NOETHERIAN RINGS, II,;;;

대한수학회지, 2013. vol.50. 5, pp.1051-1066 crossref(new window)
6.
STRONG MORI MODULES OVER AN INTEGRAL DOMAIN,;

대한수학회보, 2013. vol.50. 6, pp.1905-1914 crossref(new window)
7.
w-INJECTIVE MODULES AND w-SEMI-HEREDITARY RINGS,;;

대한수학회지, 2014. vol.51. 3, pp.509-525 crossref(new window)
8.
A NOTE ON ZERO DIVISORS IN w-NOETHERIAN-LIKE RINGS,;;;

대한수학회보, 2014. vol.51. 6, pp.1851-1861 crossref(new window)
9.
MODULES SATISFYING CERTAIN CHAIN CONDITIONS AND THEIR ENDOMORPHISMS,;;

대한수학회보, 2015. vol.52. 2, pp.549-556 crossref(new window)
10.
THE w-WEAK GLOBAL DIMENSION OF COMMUTATIVE RINGS,;;

대한수학회보, 2015. vol.52. 4, pp.1327-1338 crossref(new window)
11.
THE STRONG MORI PROPERTY IN RINGS WITH ZERO DIVISORS,;;

대한수학회보, 2015. vol.52. 4, pp.1285-1295 crossref(new window)
1.
w-INJECTIVE MODULES AND w-SEMI-HEREDITARY RINGS, Journal of the Korean Mathematical Society, 2014, 51, 3, 509  crossref(new windwow)
2.
Injective Modules over Prüferv-Multiplication Domains, Communications in Algebra, 2014, 42, 1, 286  crossref(new windwow)
3.
THE STRONG MORI PROPERTY IN RINGS WITH ZERO DIVISORS, Bulletin of the Korean Mathematical Society, 2015, 52, 4, 1285  crossref(new windwow)
4.
On S-strong Mori domains, Journal of Algebra, 2014, 416, 314  crossref(new windwow)
5.
STRONG MORI MODULES OVER AN INTEGRAL DOMAIN, Bulletin of the Korean Mathematical Society, 2013, 50, 6, 1905  crossref(new windwow)
6.
ON LCM-STABLE MODULES, Journal of Algebra and Its Applications, 2014, 13, 04, 1350133  crossref(new windwow)
7.
The Direct and Inverse Limits ofw-Modules, Communications in Algebra, 2016, 44, 6, 2495  crossref(new windwow)
8.
Module-theoretic Characterizations of Strongly t-linked Extensions, Kyungpook mathematical journal, 2013, 53, 1, 25  crossref(new windwow)
9.
MODULE-THEORETIC CHARACTERIZATIONS OF KRULL DOMAINS, Bulletin of the Korean Mathematical Society, 2012, 49, 3, 601  crossref(new windwow)
10.
LOCALIZATION OF INJECTIVE MODULES OVER ω-NOETHERIAN RINGS, Bulletin of the Korean Mathematical Society, 2013, 50, 2, 475  crossref(new windwow)
11.
MODULES SATISFYING CERTAIN CHAIN CONDITIONS AND THEIR ENDOMORPHISMS, Bulletin of the Korean Mathematical Society, 2015, 52, 2, 549  crossref(new windwow)
12.
Two generalizations of projective modules and their applications, Journal of Pure and Applied Algebra, 2015, 219, 6, 2099  crossref(new windwow)
13.
w-LinkedQ0-Overrings andQ0-Prüferv-Multiplication Rings, Communications in Algebra, 2016, 44, 9, 4026  crossref(new windwow)
14.
INJECTIVE MODULES OVER ω-NOETHERIAN RINGS, II, Journal of the Korean Mathematical Society, 2013, 50, 5, 1051  crossref(new windwow)
15.
Integral Domains in which Every Nonzerot-Locally Principal Ideal ist-Invertible, Communications in Algebra, 2013, 41, 10, 3805  crossref(new windwow)
16.
Overrings of Prüfer v-multiplication domains, Journal of Algebra and Its Applications, 2016, 1750147  crossref(new windwow)
17.
THE w-WEAK GLOBAL DIMENSION OF COMMUTATIVE RINGS, Bulletin of the Korean Mathematical Society, 2015, 52, 4, 1327  crossref(new windwow)
18.
Higher algebraic K-groups and $${\mathcal D}$$ -split sequences, Mathematische Zeitschrift, 2013, 273, 3-4, 1025  crossref(new windwow)
19.
w-overrings ofw-Noetherian rings, Studia Scientiarum Mathematicarum Hungarica, 2012, 49, 2, 200  crossref(new windwow)
20.
TWO GENERALIZATIONS OF LCM-STABLE EXTENSIONS, Journal of the Korean Mathematical Society, 2013, 50, 2, 393  crossref(new windwow)
21.
Divisible Is Injective over Krull Domains, Communications in Algebra, 2016, 44, 10, 4294  crossref(new windwow)
22.
A NOTE ON ZERO DIVISORS IN w-NOETHERIAN-LIKE RINGS, Bulletin of the Korean Mathematical Society, 2014, 51, 6, 1851  crossref(new windwow)
 References
1.
D. D. Anderson and S. J. Cook, Two star-operations and their induced lattices, Comm. Algebra 28 (2000), no. 5, 2461-2475. crossref(new window)

2.
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Second Edition, Springer-Verlag, New York, 1992.

3.
S. El Baghdadi and S. Gabelli, w-divisorial domains, J. Algebra 285 (2005), no. 1, 335-355. crossref(new window)

4.
R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.

5.
S. Glaz and W. V. Vasconcelos, Flat ideals. II, Manuscripta Math. 22 (1977), no. 4, 325-341. crossref(new window)

6.
J. R. Hedstrom and E. G. Houston, Some remarks on star-operations, J. Pure Appl. Algebra 18 (1980), no. 1, 37-44. crossref(new window)

7.
J. A. Huckaba, Commutative Rings with Zero Divisors, Marcel Dekker, New York, 1988.

8.
B. G. Kang, Characterizations of Krull rings with zero divisors, J. Pure Appl. Algebra 146 (2000), no. 3, 283-290. crossref(new window)

9.
I. Kaplansky, Commutative Rings, Revised Edition, Univ. Chicago Press, Chicago, 1974.

10.
R. E. Kennedy, Krull rings, Pacific J. Math. 89 (1980), no. 1, 131-136. crossref(new window)

11.
T. G. Lucas, The Mori property in rings with zero divisors, Rings, modules, algebras, and abelian groups, 379-400, Lecture Notes in Pure and Appl. Math., 236, Dekker, New York, 2004.

12.
R. Matsuda, On Kennedy's problems, Comment. Math. Univ. St. Paul. 31 (1982), no. 2, 143-145.

13.
M. H. Park, Group rings and semigroup rings over strong Mori domains, J. Pure Appl. Algebra 163 (2001), no. 3, 301-318. crossref(new window)

14.
M. H. Park, On overrings of strong Mori domains, J. Pure Appl. Algebra 172 (2002), no. 1, 79-85. crossref(new window)

15.
D. Portelli and W. Spangher, Krull rings with zero divisors, Comm. Algebra 11 (1983), no. 16, 1817-1851. crossref(new window)

16.
J. J. Rotman, An Introduction to Homological Algebra, Academic Press, New York, 1979.

17.
F. G. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Algebra 25 (1997), no. 4, 1285-1306. crossref(new window)

18.
F. G. Wang and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155-165. crossref(new window)